Advertisement

Annals of Global Analysis and Geometry

, Volume 10, Issue 2, pp 171–177 | Cite as

Upper eigenvalue estimates for Dirac operators

  • Christian Bär
Article

Abstract

We derive upper eigenvalue estimates for generalized Dirac operators on closed Riemannian manifolds. In the case of the classical Dirac operator the estimates on the first eigenvalues are sharp for spheres of constant curvature.

Key words

Generalized Dirac operators upper eigenvalue bounds spectral geometry 

MSC 1991

53A50 58G25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [At]
    Atiyah, M.F.: Eigenvalues of the Dirac operator, in: Arbeitstagung 1984, Springer Lecture Notes, 1111 (1985), 251–260Google Scholar
  2. [B]
    [B] Bär, C.: Das Spektrum von Dirac-Operatoren, Doktorarbeit Bonn 1990, to appear in Bonner Math. Schriften Google Scholar
  3. [Bau]
    Baum, H.: An upper bound for the first eigenvalue of the Dirac operator on compact spin manifolds. Preprint 249, Humboldt-Universität, Berlin 1990Google Scholar
  4. [Cha]
    Chavel, I: Eigenvalues in Riemannian geometry. Acad. Press 1984Google Scholar
  5. [Kar]
    Karcher, H.: A short proof of Berger's curvature tensor estimates. Proc. Amer. Math. Soc. 26 (1970), 642–644Google Scholar
  6. [Roe]
    Roe, J: Elliptic operators, topology and asymptotic methods. Longman Scientific & Technical, London 1988Google Scholar
  7. [Va-Wi]
    Vafa,C; Witten, E: Eigenvalue inequalities for fermions in gauge theories. Comm. Math. Phys. 95 (1984), 257–276Google Scholar

Copyright information

© Kluwer Academic Publishers 1992

Authors and Affiliations

  • Christian Bär
    • 1
  1. 1.Mathematisches Institut der Universität BonnBonn 1Germany

Personalised recommendations